Progesterone caused a terrible soya food allergy to come on

by Catherine Roberts
(United Kingdo,)

I took natural USP progesterone for 2 months in July 2010. By late August I was having digestion problems. This has led to a regular sour stomach due to an extreme reaction to soya. Even soya lecithin used in many commercial products brings this on within minutes. It took me nearly 18 months of suffering to realise that soya was the trigger. I believe soya is the content of natural progesterone which I had applied topically. Be careful everyone it can also cause illness as well as help certain others!

Comments for Progesterone caused a terrible soya food allergy to come on

Click here to add your own comments

Mar 07, 2012
Progesterone caused a terrible soya food allergy to come on
by: Wray

Hi Catherine I do agree with you about soy foods, or any product made with soy. But progesterone doesn't contain any soy, even if made from it. It would never be given a certificate by the United States Pharmacopoeia (USP) if it did. It has to be pure. I believe the reaction you had was from the oestrogen effect. If using low amounts of progesterone it stimulates oestrogen, leading to Oestrogen Dominance. Oestrogen is an excitatory, inflammatory hormone, it also causes water retention. It does this by taking water from the gut. It also adversely effects the liver, which would also cause gut problems. Progesterone reverses all the bad effects oestrogen has. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...